MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 3548213
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent a breast surgery with two 450cc mentor cpx 4 breast tissue expander saline implants and experienced postoperative bilateral deflation.The diagnosis was confirmed by a physician.As a result, the patient underwent removal and replacement on (b)(6) 2019.This report is for the right prosthesis.
 
Additional Manufacturer Narrative
On (b)(6) 2019, the suspected medical device was returned for analysis.Mentor received information regarding replacement devices.The replacement devices are two 450cc mentor cpx 4 breast tissue expander.(catalog #: 3548213).On (b)(6) 2019, the investigation on the suspected medical device was completed.Investigation summary: during evaluation of the device, it was found to be intact.Leak testing was performed in accordance with mentor procedures and no leak sites were detected.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer's reference number: (b)(4).

Brand Name
MENTOR CPX 4 BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8961636
Report Number1645337-2019-18418
Device Sequence Number19473656
Product Code LCJ
UDI-Device Identifier00081317006541
UDI-Public00081317006541
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Catalogue Number3548213
Device Lot Number7710824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;